MAUDE Adverse Event Report: ST PAUL BCI WW1000 PULSE OXIMETER

ST PAUL BCI WW1000 PULSE OXIMETER
Model Number WW1000A1EN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and ear probes were received for evaluation.Visual and functional testing were performed: the device was in good condition with no physical damage or defects noted; the reported erratic reading was confirmed and isolated to the ear probes.The oximeter was found to be operating as intended and acquired readings accurately within specifications when tested on a multiparameter simulator and when finger sensors were used.The root cause of the reported issue was found to be a supplier issue.The malfunctioning ear probes and detector sensitivity to noises was causing erratic readings.The failure resulted from malfunctioning accessories (ear probes) shipped with the monitor.Monitor to return back to germany service center along with accessories except the ear probes.Non conformance report request was submitted for further investigation into the failure and needed actions for proper disposition of the ear sensors.A device history record (dhr) review is not applicable because the manufacturing records are retained by the supplier at their manufacturing site and are not readily available for review.Additional information has been requested from the supplier.(b)(4).
 
Event or Problem Description
It was reported that with use of the device the size of the ear probe was too big, proved difficult to position properly and the readings were very erratic.No patient injury was reported.

Brand Name
BCI WW1000 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15327029
Report Number3012307300-2022-16969
Device Sequence Number15074207
Product Code DQA
UDI-Device Identifier30843418000283
UDI-Public30843418000283
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1000A1EN
Device Catalogue NumberWW1000A1EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown